# SDR SWIA2023121400002

- Difficulty date: December 12, 2023
- Submitted: December 14, 2023
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 42,419 hours, 31,112 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Part number: UNKNOWN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE CP27547979 FOR DAMAGED FO'S WINDSHIELD, REMOVE FO'S WINDSHIELD. (FILED CLOSED)REMOVED THE FIRST OFFICER'S WINDSHIELD IAW CRJ 700 AMM 56-11-01. REFERENCE ML 27547979 FOR INSTALLATION OF THE FIRST OFFICER'S WINDSHIELD AND PARTS INFORMATION.
